Lithium-induced sinus node dysfunction at therapeutic serum levels

L. K. Singh, S. K. Praharaj, S. K. Munda, C. R J Khess

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Lithium-induced cardiotoxicity, though rare at therapeutic levels, has been reported frequently in overdoses. We report a patient who developed sinus bradycardia while being treated with lithium carbonate even though the serum lithium levels were within the therapeutic range. It reversed following withdrawal of lithium and did not reappear with subsequent treatment with valproate.

Original languageEnglish
Pages (from-to)151-152
Number of pages2
JournalNational Medical Journal of India
Volume24
Issue number3
Publication statusPublished - 01-05-2011

Fingerprint

Sick Sinus Syndrome
Lithium
Serum
Lithium Carbonate
Valproic Acid
Bradycardia
Therapeutics

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

Singh, L. K. ; Praharaj, S. K. ; Munda, S. K. ; Khess, C. R J. / Lithium-induced sinus node dysfunction at therapeutic serum levels. In: National Medical Journal of India. 2011 ; Vol. 24, No. 3. pp. 151-152.
@article{ea1bf0aa1c53454dad6eb5c31f4741b1,
title = "Lithium-induced sinus node dysfunction at therapeutic serum levels",
abstract = "Lithium-induced cardiotoxicity, though rare at therapeutic levels, has been reported frequently in overdoses. We report a patient who developed sinus bradycardia while being treated with lithium carbonate even though the serum lithium levels were within the therapeutic range. It reversed following withdrawal of lithium and did not reappear with subsequent treatment with valproate.",
author = "Singh, {L. K.} and Praharaj, {S. K.} and Munda, {S. K.} and Khess, {C. R J}",
year = "2011",
month = "5",
day = "1",
language = "English",
volume = "24",
pages = "151--152",
journal = "National Medical Journal of India",
issn = "0970-258X",
publisher = "All India Institute of Medical Sciences",
number = "3",

}

Lithium-induced sinus node dysfunction at therapeutic serum levels. / Singh, L. K.; Praharaj, S. K.; Munda, S. K.; Khess, C. R J.

In: National Medical Journal of India, Vol. 24, No. 3, 01.05.2011, p. 151-152.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Lithium-induced sinus node dysfunction at therapeutic serum levels

AU - Singh, L. K.

AU - Praharaj, S. K.

AU - Munda, S. K.

AU - Khess, C. R J

PY - 2011/5/1

Y1 - 2011/5/1

N2 - Lithium-induced cardiotoxicity, though rare at therapeutic levels, has been reported frequently in overdoses. We report a patient who developed sinus bradycardia while being treated with lithium carbonate even though the serum lithium levels were within the therapeutic range. It reversed following withdrawal of lithium and did not reappear with subsequent treatment with valproate.

AB - Lithium-induced cardiotoxicity, though rare at therapeutic levels, has been reported frequently in overdoses. We report a patient who developed sinus bradycardia while being treated with lithium carbonate even though the serum lithium levels were within the therapeutic range. It reversed following withdrawal of lithium and did not reappear with subsequent treatment with valproate.

UR - http://www.scopus.com/inward/record.url?scp=79960809368&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79960809368&partnerID=8YFLogxK

M3 - Article

VL - 24

SP - 151

EP - 152

JO - National Medical Journal of India

JF - National Medical Journal of India

SN - 0970-258X

IS - 3

ER -